Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

Colonization and Collapse on Homogeneous Trees

Texto completo
Autor(es):
Machado, Fabio P. [1] ; Roldan-Correa, Alejandro [2] ; Junior, Valdivino V. [3]
Número total de Autores: 3
Afiliação do(s) autor(es):
[1] Univ Sao Paulo, Inst Math & Stat, Rua Matao 1010, BR-05508090 Sao Paulo, SP - Brazil
[2] Univ Antioquia, Inst Matemat, Calle 67, 53-108, Medellin - Colombia
[3] Univ Fed Goias, Campus Samambaia, BR-74001970 Goiania, Go - Brazil
Número total de Afiliações: 3
Tipo de documento: Artigo Científico
Fonte: Journal of Statistical Physics; v. 173, n. 5, p. 1386-1407, DEC 2018.
Citações Web of Science: 0
Resumo

We investigate a metapopulation model referring to populations that are spatially structured in colonies. Each colony thrives during a random time until a catastrophe when only a random amount of individuals of that colony survives. These survivors try independently establishing new colonies at neighbour sites, randomly. If the chosen site is occupied, that individual dies, otherwise the individual founds there a new colony. Here we consider this metapopulation model subject to two schemes: (i) Poisson growth, during an exponential time, for each colony and geometric catastrophe, and (ii) Yule growth, during an exponential time, for each colony and binomial catastrophe. We study conditions on the set of parameters for these processes to survive, present relevant bounds for the probability of survival, for the number of vertices that were colonized and for the reach of the colonies compared to the starting point. As a byproduct we study convergence of sequence of branching processes. (AU)

Processo FAPESP: 17/10555-0 - Modelagem estocástica de sistemas interagentes
Beneficiário:Fabio Prates Machado
Linha de fomento: Auxílio à Pesquisa - Temático